Existence of solution for a coupled system of Urysohn-Stieltjes functional integral equations

Open access


We present an existence theorem for at least one continuous solution for a coupled system of nonlinear functional (delay) integral equations of Urysohn-Stieltjes type.


  • [1] J. Banás, Some properties of Urysohn-Stieltjes integral operators, Intern. J. Math. and Math. Sci. 21(1998) 78-88.

  • [2] J. Banás and J. Dronka, Integral operators of Volterra-Stieltjes type, their properties and applications, Math. Comput. Modelling. 32(2000) 1321-1331.

  • [3] J. Banás, J.C. Mena, Some properties of nonlinear Volterra-Stieltjes integral operators, Comput Math. Appl. 49(2005) 1565-1573.

  • [4] J. Banás, D. O'Regan, Volterra-Stieltjes integral operators, Math. Comput. Modelling. 41(2005) 335-344.

  • [5] J. Banás, J.R. Rodriguez and K. Sadarangani, On a class of Urysohn-Stieltjes quadratic integral equations and their applications, J. Comput. Appl. Math. I13(2000) 35-50.

  • [6] J. Banás and K. Sadarangani, Solvability of Volterra-Stieltjes operator-integral equations and their applications, Comput Math. Appl. 41(12)(2001) 1535-1544.

  • [7] C.W. Bitzer, Stieltjes-Volterra integral equations, Illinois J. Math. 14(1970) 434-451.

  • [8] S. Chen, Q. Huang and L.H. Erbe, Bounded and zero-convergent solutions of a class of Stieltjes integro-differential equations, Proc. Amer. Math. Soc. 113(1991) 999-1008.

  • [9] R.F. Curtain, A.J. Pritchard,: Functional analysis in modern applied mathematics. Academic press, London (1977).

  • [10] A.M.A. El-Sayed, H.H.G. Hashem, Existence results for coupled systems of quadratic integral equations of fractional orders, Optimization Letters, 7(2013) 1251-1260.

  • [11] A.M.A. El-Sayed, H.H.G. Hashem, Solvability of coupled systems of fractional order integro-differential equations, J. Indones. Math. Soc. 19(2)(2013) 111-121.

  • [12] H.H.G. Hashem, On successive approximation method for coupled systems of Chandrasekhar quadratic integral equations, Journal of the Egyptian Mathematical Society. 23(2015) 108-112.

  • [13] J.S. Macnerney, Integral equations and semigroups, Illinois J. Math. 7(1963) 148-173.

  • [14] A.B. Mingarelli, Volterra-Stieltjes integral equations and generalized ordinary differential ex-pressions, Lecture Notes in Math., 989, Springer (1983).

  • [15] I.P. Natanson, Theory of functions of a real variable, Ungar, New York. (1960).